# SDR A6WA202210068314

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Seat Track
- Part number: 601R4108211
- Part serial: NSA
- Condition: None
- Location: Pilot Seat Track
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TEMPORARY REPAIR TO THE LH & RH SEAT RAIL TRACK - MISSING 2 RIVETS ON THE LH SIDE AND MISSING 3 RIVETS ON THE RH SIDE - HAS BEEN COMPLIED WITH IAW GREO 601R-53-11-1093 REV C. (LP 342242/1 & 2). PERFORM PERMANENT REPAIR AS REQUIRED. ****AIRCRAFT REMOVED FROM SERVICE**** REPAIRED PILOTS INBOARD AND OUTBOARD SEAT TRACK REF REO 601R-53-11-1093 REV C DATED 2020/01/13, DRAWING 600-3310 REV C10, AND CRJ-200 SRM 51-42-21
